# SDR IPXA2023050993157

- Difficulty date: April 19, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,748 hours, 18,558 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0791Y501
- Condition: Corroded
- Location: Under Rcb Wall
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CUNDER RCB WALL FLOOR PANEL WSP0791-501 HAS CORROSION AFT OF 1ST FLOOR FITTING.REPLACED CORRODED FLOOR PANEL UNDER RCB WALL AFT OF 1ST FLOOR FITTING IAW SRM 51-31-01 (MINOR)
